# SDR FXGA20110323001

- Difficulty date: March 23, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N251CE
- Make and model: Doug C-118A
- Aircraft serial: 44612
- Aircraft time: 45,062 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD FAILURE, ZERO PRESSURE, ZERO QUANTITY.  UPON LANDING, CREW REPORTED HAVING USE OF THE BRAKES USING THE AUXILLARY PUMP.  FOUND FLAP VALVE BYPASS LINE CRACKED AT FLARE.  REPAIRED IAW 01-40NLA-2, PAGE 3-15, PARA 3-30. LEAK AND OPS CHECK GOOD.
